# SDR HNAA2016112300360

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145
- Aircraft serial: 145121
- Aircraft time: 40,146 hours, 36,535 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTOR FAILED CAUTION MESSAGE ILLUMINATED IN FLIGHT.  EXTINGUISHED PRIOR TO LANDING. CREW SHUT DOWN ENGINE DURING TAXI IN. CREW REPORTED NO FIRE INDICATION.  INSPECTED CMC FOR CODES. NO CODES PRESENT.INSPECTED AND CLEANED ENGINE AND PYLON FIRE DETECTOR CONNECTORS. PERFORMED FIRE SYSTEM TEST IAW 26-10-00-700-802-A. NO  DISCREPANCIES NOTED. OK FOR SERVICE.
